MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number ANTIGEN TEST
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Emed.Com is one of the only two site that sells the abbot binax home test for covid.I ordered it in (b)(6) for 6-pack because the emed site posted the fda letter indicating shelf life extended to 12 months.However, once i received the test, the expiration date on the boxes is oct 15, 2021 (manufacture date 2/8/2021).When i called support they said it will expires 3 months after i receive it but that's not what they posted online.Even i can assume shelf life is 1 year, when i received the product it's already 6 months passed.The emed rep i spoke to changed his tone and said it will expires next february after i pressed on the fda letter they posted online.This is false advertising and could lead to people using an expired test.Fda safety report id # (b)(4).

Brand Name
BINAXNOW HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
MDR Report Key12632299
Report NumberMW5104567
Device Sequence Number19186323
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public(01)00811877011330
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/15/2021
Device Model NumberANTIGEN TEST
Device Lot Number143929
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2021
Patient Sequence Number1